It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Ken on February 01, 2000 at 17:51:25:

An adult client of mine taking Welbutrin for depression reported that he felt fuzzy and unfocused when he came off the drug...this client also has a history of caffeine "abuse"...he also requires a lot of stimulation, he is very easily distracted, and has trouble finishing many of the projects/tasks he starts. We agreed he should talk with his physician about resuming Welbutrin...he is now reporting great improvement in functioning. Amazing. We had no idea that ADD was a problem for him until this came up. It is disturbing, though that like many meds Welbutrin is very expensive, and therefore out of reach for some patients.

Follow Ups

All times are GMT -7. The time now is 03:21 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!